# SDR P5CA9700074

- Difficulty date: January 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 5280 · Landing Gear Doors
- Part: Gear Door
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION TO THE SURFACE OF THE UPPER SKIN OF THE RIGHT MAIN BODY GEAR DOOR LOWER HALF.  REMOVED CORROSION AND TREATED PER BAC SRM 51-10-01 AND SRM 51-10-02.
